Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Radon transforms and finite type conditions


Author: Andreas Seeger
Journal: J. Amer. Math. Soc. 11 (1998), 869-897
MSC (1991): Primary 35S30; Secondary 47G10, 32F40, 44A12
MathSciNet review: 1623430
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove regularity of Radon type integral operators in $L^{p}$-Sobolev spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 35S30, 47G10, 32F40, 44A12

Retrieve articles in all journals with MSC (1991): 35S30, 47G10, 32F40, 44A12


Additional Information

Andreas Seeger
Affiliation: Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53706
Email: seeger@math.wisc.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-98-00280-X
PII: S 0894-0347(98)00280-X
Keywords: Averaging operators, Radon transforms, finite type conditions
Received by editor(s): October 28, 1997
Additional Notes: The author’s research was supported in part by an NSF grant.
Article copyright: © Copyright 1998 American Mathematical Society